MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD GOLD KNITTED MICROVEL DOUBLE VELOUR; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMASHIELD GOLD KNITTED MICROVEL DOUBLE VELOUR; VASCULAR POLYESTER GRAFT
Model Number M002020851270
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the product is available for investigation, it should be returned to intervascular for content examination.The graft corresponding to the product box labeling was manufactured on august 2015 by intervascular (b)(4) in (b)(6), it was delivered to the consignment stock at (b)(6) hospital on (b)(6) 2016.The graft that was found inside the product box was manufactured by maquet cardiovascular llc in the united states and was delivered to the consignment stock at (b)(6) hospital on (b)(6) 2014.Therefore, it is assumed that the packaging transfer occurred during storage at the consignment stock.The investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
Staff opened the box and noticed that the graft inside did not match the box labeling.They thought they were opening a graft whose dimensions were 12mmx7mmx40cm, instead they found a graft whose dimensions were 14mmx7mmx40cm.A replacement device was used to complete the procedure.No patient was involved.It was reported that the event occurred some time ago but there was a reporting omission.The event date is unknown.
 
Additional Manufacturer Narrative
(10/3221) despite repetitive efforts, the involved product was never returned to intervascular for an evaluation of the packaging components.Device not available for evaluation has been modified accordingly (4308) the most likely cause of this event is a packaging mix-up during storage at the consignment stock.

Brand Name
HEMASHIELD GOLD KNITTED MICROVEL DOUBLE VELOUR
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8260461
Report Number1640201-2019-00005
Device Sequence Number1306571
Product Code MAL
UDI-Device Identifier00384401017691
UDI-Public00384401017691
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K954848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2020
Device Model NumberM002020851270
Device Catalogue NumberM002020851270
Device Lot Number15H26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1